# SDR 29GA2016081700001

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 34,063 hours, 38,454 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY POWER LIGHT ILLUMINATED ON OVERHEAD PANEL, FOLLOWED QRH.  LOST CAPTAIN EADI AND EHSI ON CAPTAIN SIDE.  RESET EMERGENCY POWER SUPPLY CIRCUIT BREAKER, K-4, PERFORMED OPS CHECK OF EMERGENCY BUS AND FOUND NORMAL AT THIS TIME IAW AMM 24-35-00.
